If you are using the following medications avoid using turmeric

0
838

Turmeric is one of the most known and most beneficial natural ingredients in the world. It contains numerous helpful properties which makes it a perfect replacement for usual drugs in the treatment of several different diseases.

In the country of India, the ground-up root of this plant has been used as a culinary spice, as well as medicine, and in some rituals for over four thousand years.

Most of the beneficial properties of turmeric are due to its active ingredient that is known as curcumin, which contains powerful anti-inflammatory, anti-carcinogenic, anti-oxidant, and anti-thrombotic properties.

Nevertheless, it might result to some negative effects on your health if it is used in a combination with other drugs or in its excessive amounts.

On occasion, the use or turmeric might lead to allergic reactions, like outbreaks, which includes rashes or hives, shortness of breath and even anaphylaxis.

It also work together with diabetes medications that lowers the blood sugar levels, as it increase their effects and might also boost the risk of low blood sugar. This usually leads to side-effects such as shakiness, blurred vision, delirium, anxiety, and even impaired cognitive function.

There are also cases where its beneficial properties become dangerous. For example, if it is mixed with blood-thinning medicines including aspirin, warfarin, (Coumadin, or Clopidogrel, Plavix) it increases its effects, and because of its anti-thrombotic components, it might lift up the risk of bleeding.

It is highly recommended for you to not take turmeric when you are taking drugs that reduces the stomach acid as well, which includes Ranitidine (Zantac), Omeprazole, Cimetidine (Tagamet), and Famotidine (Pepcid), because the body will eventually increase the production of stomach acid, and it will lead to bloating, nausea, stomach pain, as well as esophagus damage.

As a result, if you have taken some of these kinds of medications, or you gave experiences an allergic reaction, you have to either decrease the amount of turmeric that you are consuming or substitute it with some other natural alternative.

Leave a Reply